# SDR 20000818SH003

- Difficulty date: May 10, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON SHEAR WEB RBL 24, STA 1140 - STA 1183.   (X)
